# SDR ASOA2013071108599

- Difficulty date: June 23, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,140 hours, 16,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON AFT PRESSURE BULKHEAD FS 625 AFT SIDE AT S14R.  REMOVED CRACKED INTERCOSTAL ANGLE IAW SRM 51-42-21.  INSTALLED NEW SERVICEABLE INTERCOSTAL ANGEL IAW SRM 51-42-21 & DWG 601R350126.
